I had severe stomach ache last night and took spasmoproxyvon. I have a baby 9 mnths old and he is being breastfed. Last night also I fed him. Today he is sleepy and dull. Can it be an effect of the medicine. This is for the first time i took this medicine
Although the ingredients of spasmoproxyvon (tramadol + dicyclomine + paracetamol) are unlikely to adversely affect nursing infant,the studies recommend against the use of tramadol during breastfeeding. If tramadol is used, monitor infants for increased sleepiness (more than usual), difficulty breastfeeding, breathing difficulties or limpness, and contact a Pediatrician immediately. Also dicyclomine should be avoided though side effects are rare. Paracetamol, not in combination with other meds, can be used safely for pain in nursing mothers.
Hope I have answered your query. Let me know if I can assist you further.
Dr. Ajeet Singh, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]